# SDR USAA990677

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Doorway
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK UPPER AFT CORNER OF CUT-OUT FOR ACCESS TO EXTERNAL DOOR HANDLE AFT CARGO DOOR EXTERIOR SKIN.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 52-00-3.  (X)
